# SDR 95UAL900290

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Condition: Malfunctioned
- Location: Te Flaps
- Component: Aviall, 793T1001
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SAN, DUE TO FLAP CONTROL PROBLEM AND TRIP CANCELED.  REPLACED OTBD FLAP ALT DRIVE MOTOR DUE TO MOTOR FAILURE, OTBD FLAP ALT UP DRIVE RELAY R71 (P/N 9274-6686)  DUE TO PHASE A OPEN AND OTBD FLAP INDICATOR (P/N 2061-12-1).
